# SDR DALA2014121306569

- Difficulty date: December 13, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N1613B
- Make and model: Boeing 767332
- Aircraft serial: 32776
- Aircraft time: 58,451 hours, 7,552 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND ON THE LEFT WING LOWER SKIN, RIB 31, S 9.5.  REPAIRED IAW ERA 531217-14AD REV ORIGINAL.
